# SDR REXA2012051500662

- Difficulty date: May 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Broken
- Location: Brake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BRAKE APPLICATION PRESSURE TRANSDUCER MOUNTING PLATE BROKEN.  REMOVED AND REPLACED LT MLG BRAKE APPLICATION PRESSURE TRANSDUCER MOUNTING PLATE IAW SRM 51-42-06 AAR SM-57.
